# SDR AALA202206236469

- Difficulty date: June 23, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N198UW
- Make and model: Airbus A300*
- Aircraft serial: 5444
- Aircraft time: 30,429 hours, 12,210 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Part number: 3212008536
- Condition: Cracked
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: #2 ENGINE OUT BOARD THRUST REVERSER PIVOT FITTING CRACKED. REPLACED PIVOT FITTING PER CMM 78-32-36.
